Side Effects Of Long-term Use Of Isotretinoin?
Thank you for the question.
Isotretinoin is a retinoid class of drugs that can suppress the production of oil glands in the skin, so it can overcome and prevent acne. This drug does not belong to a class of over-the-counter medicines so its use needs to be done under a prescription and doctor's supervision.
As with drugs and other medical treatments, isotretinoin does not escape the risk of side effects when used in the long run, especially without a doctor's prescription. In sensitive people, the use of isotretinoin can cause skin irritation, so that redness, heat, itching, peeling, dry, blistering, stiff, even swollen. It could also, the use of this drug causes the mouth to feel dry, swollen eyes and lips, abdominal pain, thinning hair, dizziness, headache, vomiting, and loss of balance. In the long run, isotretinoin also has the risk of triggering xeroderma, xerophthalmia, joint pain, and worsening eczema.
So, be wise in using drugs, yes ... If you have problems with acne, before using any medicine, you should consult a doctor or dermatologist first.
I hope this helps.